Alert archive / Wisconsin / Flood Watches in 2012
Flood Watch 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at May 6, 2012, 3:46 AM CDT for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It took effect at May 6, 2012, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 3:46 AM CDT (08:46 UTC)
- In effect from
- May 6, 2012, 7:00 AM CDT
- Expired
- May 6, 2012, 6:53 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394 WGUS63 KGRB 060846 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT SUN MAY 6 2012 ...RAINFALL TODAY AND TONIGHT COULD LEAD TO SOME FLOODING IN PARTS OF EAST-CENTRAL WISCONSIN... .PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING INTO RIVERS ALREADY RUNNING HIGH FROM LAST THURSDAYS RAINS COULD RESULT IN FLOODING. WIZ048>050-061645- /O.NEW.KGRB.FA.A.0001.120506T1200Z-120507T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 346 AM CDT SUN MAY 6 2012 ...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING WINNEBAGO...CALUMET...AND MANITOWOC COUNTIES. * FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT * WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED OVER THE NEXT 24 HOURS. SINCE THE GROUND IS STILL NEARLY SATURATED FROM LAST WEEKS RAINS AND RIVERS ARE RUNNING HIGH...THE ADDITIONAL RAINFALL WILL LIKELY RESULT IN THE PONDING OF WATERS IN LOW- LYING AREAS AND POORLY DRAINED FIELDS. AREA RIVERS AND STREAMS ARE LIKELY TO HAVE HIGH FLOW RATES AND COULD ALSO OVERFLOW THEIR BANKS. * ALTHOUGH THE FORECAST RAINS COULD GENERATE SOME FLOODING...THE SITUATION IS NOT EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT OCCURRED THURSDAY MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5 INCHES OF RAIN IN ONLY A FEW HOURS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON FORECAST RAINFALL AMOUNTS. MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SKOWRONSKI
3 follow-up statements
003 WGUS63 KGRB 061636 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1136 AM CDT SUN MAY 6 2012 ...RAINFALL TODAY AND TONIGHT COULD LEAD TO FLOODING IN PARTS OF EAST CENTRAL WISCONSIN... .PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING INTO RIVERS ALREADY RUNNING HIGH FROM RAINFALL THIS MORNING AND TORRENTIAL RAINS LAST THURSDAY COULD RESULT IN FLOODING. WIZ048>050-070045- /O.CON.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 1136 AM CDT SUN MAY 6 2012 ...A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING AREAS...CALUMET...MANITOWOC AND WINNEBAGO COUNTIES. * THROUGH LATE TONIGHT * WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED THROUGH TONIGHT. SINCE THE GROUND IS STILL NEARLY SATURATED FROM RAINFALL THIS MORNING AND LAST WEEKS RAINS...AND RIVERS ARE RUNNING HIGH...THE ADDITIONAL RAINFALL WILL LIKELY RESULT IN THE PONDING OF WATER IN LOW-LYING AREAS AND POORLY DRAINED FIELDS. AREA RIVERS AND STREAMS ARE LIKELY TO HAVE HIGH FLOW RATES AND COULD OVERFLOW THEIR BANKS. * ALTHOUGH THERE MAY BE SOME FLOODING...THE SITUATION IS NOT EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT OCCURRED THURSDAY MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5 INCHES OF RAIN IN ONLY A FEW HOURS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON FORECAST RAINFALL AMOUNTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. IF YOU LIVE IN AN AREA PRONE TO FLOODING BE PREPARED TO TAKE ACTION IF FLOODING DEVELOPS. && $$ MG
853 WGUS63 KGRB 062046 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SUN MAY 6 2012 ...RAINFALL TONIGHT COULD LEAD TO FLOODING IN PARTS OF EAST CENTRAL WISCONSIN... .SHOWERS AND THUNDERSTORMS ARE LIKELY...MAINLY THIS EVENING. THE RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING INTO RIVERS ALREADY RUNNING HIGH...FROM RAINFALL EARLIER TODAY AND TORRENTIAL RAINS LAST THURSDAY...COULD RESULT IN FLOODING. WIZ048>050-070500- /O.CON.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 346 PM CDT SUN MAY 6 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING AREAS...CALUMET...MANITOWOC AND WINNEBAGO. * THROUGH LATE TONIGHT * RAINFALL AMOUNTS OF 0.25 TO 0.50 INCH ARE EXPECTED THROUGH TONIGHT. SINCE THE GROUND IS STILL NEARLY SATURATED FROM RAINFALL EARLIER TODAY AND THE RAIN THAT FELL LAST WEEK...AND RIVERS ARE RUNNING HIGH...THE ADDITIONAL RAINFALL WILL LIKELY RESULT IN THE PONDING OF WATER IN LOW-LYING AREAS AND POORLY DRAINED FIELDS. AREA RIVERS AND STREAMS ARE LIKELY TO HAVE HIGH FLOW RATES AND SOME ARE ALREADY ABOVE BANKFULL STAGE. * ALTHOUGH SOME FLOODING IS POSSIBLE...THE SITUATION IS NOT EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT OCCURRED THURSDAY MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5 INCHES OF RAIN IN ONLY A FEW HOURS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON FORECAST RAINFALL AMOUNTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. IF YOU LIVE IN AN AREA PRONE TO FLOODING BE PREPARED TO TAKE ACTION IF FLOODING DEVELOPS. && $$ MG
414 WGUS63 KGRB 062353 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 653 PM CDT SUN MAY 6 2012 ...HEAVY RAIN SHOULD STAY TO OUR SOUTH OVERNIGHT... .HEAVY RAINS ASSOCIATED WITH LOW PRESSURE OVER ILLINOIS SHOULD REMAIN OVER SOUTHERN WISCONSIN AND NORTHERN ILLINOIS OVERNIGHT. THEREFORE THE THREAT OF WIDESPREAD FLOODING HAS DIMINISHED OVER EAST CENTRAL WISCONSIN. SOME RIVERS ARE STILL QUITE HIGH FROM RECENT RAINFALL AND ARE FLOWING QUICKLY...SO STAY AWAY FROM RIVER AND STREAM BANKS. WIZ048>050-070100- /O.CAN.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 653 PM CDT SUN MAY 6 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN HAS BEEN CANCELLED. HEAVY RAINS SHOULD STAY TO OUR SOUTH TONIGHT...SO THE THREAT OF WIDESPREAD FLOODING HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at May 6, 3:34 AM CDT, 12 minutes earlier.
Area forecast discussion, May 6, 3:34 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 334 AM CDT SUN MAY 6 2012 .SYNOPSIS...COOL WITH MORE RAIN THE NEXT FEW DAYS...THEN DRYING OUT WITH TEMPERATURES CLOSER TO NORMAL DURING THE LATTER PART OF THE WORK WEEK. UPR PATTERN ACRS THE CONUS WL BE PROGRESSIVE DURING THE PERIOD. IT WL ALSO TEND TO LOSE AMPLITUDE DURING THE LATTER PART OF THE FCST PERIOD...WITH THE MAIN BAND OF WESTERLIES SHIFTG NWD INTO CANADA. TEMPS WL PROBABLY BE ON THE COOL SIDE TDA DUE TO PCPN...AND AGAIN MID-WK AS UPR TROF CROSSES THE RGN...AND BE PRETTY CLOSE TO NORMAL OTHERWISE. PCPN AMNTS ARE LIKELY TO END UP ABV NORMAL...WITH THE BULK OF THE PCPN FALLING IN THE NEXT 24-36 HRS. && .SHORT TERM...TDA/TNGT/MON. FCST FOCUS AGAIN ON CONVECTIVE TRENDS. LARGE MCS BEARING DOWN ON THE AREA FM THE W. THE ATM IS MORE STABLE OVER THE FCST AREA...BUT INCRG/VEERING 850 MB FLOW WL BE FEEDING UNSTABLE AIR INTO THE SRN PART OF THE FCST AREA AS THE MCS ARRIVES. BEST GUESS IS THAT MCS IS GOING TO WEAKEN SOME...BUT WL STILL BRING SIG RAINS TO THE AREA. QUESTION REMAINS WHEN/WHERE. THE MAJORITY OF THE MODELS FAVOR THE N. BUT THE 2 HI-RES WRFS AND ECMWF FAVOR THE SRN PART OF THE AREA. THAT SEEMS MUCH BETTER BASED ON CURRENT RADAR/STLT TRENDS. TIMING ALSO AN ISSUE. FEEL MODELS TOO SLOW TO BRING SIG PCPN EWD. DON/T FEEL THERE IS MUCH OPPORTUNITY TO ADD VALUE TO FCST TRYING TO TIME PCPN TDA...SO WL GO WITH HIGH POPS THROUGH THE DAY AND ALLOW SHORT-TERM FCSTS TO ADDRESS THE LULLS. WL POST AN AREAL FLOOD WATCH FOR THE SERN 3 COUNTIES THAT HAD FLOODING THU MORNING. NOT EXPECTING A REPEAT OF THE SERIOUS FLASH FLOODING...BUT SATURATED GROUND AND SWOLLEN RIVERS WON/T BE ABLE TO HANDLE THE EXPECTED 1-2 INCHES OF RAIN. WL PROBABLY HAVE A LOT OF WATER STANDING IN DITCHES AND POORLY DRAINED LOW-LYING AREAS. SOME RIVERS WL ALSO LIKELY REACH/EXCEED FLOOD STAGE. TIMING OF THE END OF THE PCPN ALSO PROBLEMATIC. ECMWF INSISTS PCPN WL CONT THROUGH MUCH OF TNGT. IT DID A GOOD JOB PICKING UP THE TAIL OF STORMS THAT DEVELOPED LATER THURSDAY MORNING IN THE WAKE OF THE EARLY MORNING MCS. SO WENT WITH FAIRLY HIGH POPS INTO TNGT. CARRIED FLOOD WATCH INTO THAT PERIOD SINCE EVEN IF RAINS ARE LIGHTER...IT WL TAKE A WHILE FOR STANDING WATER TO SOAK IN. KEPT LIKELY POPS GOING OVER THE SE PART OF THE AREA INTO EARLY MON...THEN DECREASED FM W-E DURING THE DAY. .LONG TERM...MON NGT THRU NXT SAT. MDLS CONT TO ADVERTISE A SPLIT FLOW ACROSS THE CONUS INTO NXT WEEKEND WITH THE MORE ACTIVE NRN BRANCH SENDING TWO DISTINCT SHORTWAVE TROFS THRU THE GREAT LKS (TUE AND FRI-FRI NGT) WITH PCPN CHCS ACCOMPANYING EACH SYSTEM. TEMPS FOR THE MOST PART SHOULD END THE WEEK AROUND NORMAL FOR EARLY MAY. FIRST SHORTWAVE TROF IS FCST TO DROP SE INTO NRN MN/WRN LK SUPERIOR MON NGT...BUT WITH EMBEDDED SHORTWAVY ENERGY STILL WELL TO OUR NW...HAVE KEPT THE NGT DRY ACROSS THE FCST AREA. ONLY SOME MID/HI CLOUDS EXPECTED WHICH WOULD TRANSLATE TO COOLER MIN TEMPS WITH MOST LOCATIONS SETTLING INTO THE LWR TO MID 40S. THE SHORTWAVE TROF SWINGS INTO WI ON TUE WITH INCREASING INSTABILITY AS DAYTIME HEATING INTERACTS WITH THE COLD POOL ALOFT. LI'S DROP TO AROUND ZERO AND MID-LVL LAPSE RATES RISE TO 7 C/KM BY TUE AFTERNOON... THEREFORE NE WI SHOULD SEE SHWR ACTIVITY POP UP BY LATE MORNING AND CONT IN SCT FASHION THRU THE AFTERNOON. ISOLATED TSTMS THAT DVLP COULD PRODUCE SMALL HAIL AND A BRIEF DOWNPOUR. MEDIUM CHC POPS LOOK THE WAY TO GO FOR NOW AND HAVE KEPT TEMPS BLO MOST GUIDANCE AS CLOUDS WL BUILD THRU THE DAY AND LIMIT THE TYPICAL DIURNAL RISE. WL NEED TO CARRY POPS INTO THE EVENING HOURS AS IT WL TAKE SOME TIME FOR THE INSTABILITY TO WEAKEN ONCE THE SUN SETS. PREFER TO FOCUS PCPN CHCS TO ONLY THE EVENING HOURS AND GO DRY FOR THE REST OF THE NGT AS THE ATMOSPHERE STABILIZES. STILL ANTICIPATE PLENTY OF CLOUDS TO HANG AROUND THRU THE NGT AS THE SHORTWAVE TROF TO JUST BE IN THE PROCESS OF EXITING THE AREA. COOLER AIR FILTERING INTO WI COULD SEND MIN TEMPS INTO THE UPR 30S OVER A FEW SPOTS IN THE NORTH. OTHERWISE...ANOTHER NGT WITH READINGS IN THE LWR TO MID 40S. THERE IS SOME MINOR TIMING ISSUES WITH RESPECT TO HOW FAST THE SHORTWAVE TROF ACTUALLY DEPARTS THE WRN GREAT LKS REGION HEADED INTO WED MORNING. THE ECWMF/UKMET ARE ALOW THAN THE GFS/ CANADIAN AND IF THE FORMER SOLN IS CORRECT...THERE COULD BE A FEW SHWRS DVLP WED MORNING ACROSS E-CNTRL WI. THUS...MAY NEED TO CARRY A MINIMAL POP E-CNTRL WI EARLY AND THEN TEND TO DRY THINGS OUT AS THE UPR TROF MOVES FARTHER AWAY AND HI PRES BEGINS TO BUILD INTO THE REGION. WED COULD BE THE COOLEST DAY OF THE EXTENDED WITH MAX TEMPS IN THE UPR 50S TO LWR 60S. THIS HI PRES TO THEN BE SITUATED OVER THE GREAT LKS WED NGT AND THU WITH MOSTLY CLEAR SKIES...LIGHT WINDS...LOW DEW PTS AND BLO NORMAL TEMPS. IN FACT...WOULD NOT BE SURPRISED IF FROST AND/OR FREEZE HEADLINES WOULD EVENTUALLY BE NEEDED ACROSS PARTS OF THE FCST AREA WED NGT. HAVE LOWERED MIN TEMPS A FEW DEGS FOR WED NGT... BUT DRY AIR WL ALLOW FOR TEMPS TO QUICKLY RECOVER INTO THE MIDDLE 60S AWAY FROM LK MI. THE NXT SHORTWAVE TROF IS FCST TO ROLL ACROSS THE SRN CANADIAN PRAIRIE/NRN PLAINS ON FRI WITH AN ATTENDANT CDFNT SWEEPING ACROSS THE UPR MS VALLEY. MDLS HAVE SLOWED THIS SYSTEM DOWN FROM 24 HOURS AGO (ALTHO THE NEW 00Z ECWMF HAS SPED UP AGAIN) AND WHILE CLOUDS WL INCREASE OVER NE WI ON FRI...IT APRS THAT THE LEADING EDGE OF SHWRS/ISOLATED THUNDERSTORMS WOULD ONLY REACH N-CNTRL WI BY 00Z SAT. FRI SHOULD BE THE WARMEST DAY OF THE EXTENDED PERIOD WITH MAX TEMPS PUSHING THE 70 DEG MARK. SHORTWAVE TROF/CDFNT PUSH INTO THE WRN GREAT LKS FRI NGT AND EXIT THE REGION SAT MORNING. CHC POPS MENTIONED FOR NOW...BUT AS TIMING OF FROPA GETS BETTER...POPS WL PROBABLY HAVE TO BE RAISED FOR FRI NGT. SLIGHTLY COOLER/DRIER WEATHER THEN FOR SAT WITH TEMPS A COUPLE OF DEGS BLO NORMAL. && .AVIATION...FOR 12Z TAF ISSUANCE. MVFR CIGS PRETTY WIDESPREAD ACRS THE AREA. MIXING WITH HEAVIER RAINS COULD RESULT IN SOME BREAK-UP OF THE LOW CIGS...BUT THEY SHOULD REFORM ONCE HEAVIEST RAIN PASSES THROUGH. CIGS COULD DROP TO IFR LEVELS TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT FOR WIZ048>050. && SKOWRONSKI/KALLAS
Hazardous weather outlook, May 5, 3:38 PM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT SAT MAY 5 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 338 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT THEY ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PART OF CENTRAL WISCONSIN LATE SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN SEVERE THREATS. ANOTHER ROUND OF SIGNIFICANT RAINFALL IS POSSIBLE SUNDAY AND SUNDAY NIGHT. THERE IS STILL SOME UNCERTAINTY CONCERNING WHICH PORTION OF THE AREA WILL RECEIVE THE HEAVIEST RAIN...AND WHEN IT WILL FALL. BUT THE POTENTIAL EXISTS FOR WIDESPREAD 1 TO 2 INCH RAIN AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-062045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 338 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF SIGNIFICANT RAINFALL IS POSSIBLE SUNDAY AND SUNDAY NIGHT. THE RAIN COULD RESULT IN VISIBILITY RESTRICTIONS THAT ARE HAZARDOUS TO BOATERS. IN ADDITION...SCATTERED THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS. MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:35 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 40 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.